MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LGC TIBIAL FIT TRAY CEM SZ 5F / 5T
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Scar Tissue (2060); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10: concomitants: 02-010-03-0250 - logic cr femoral cem, left, sz 5 3590065.02-012-47-5015 - logic cr tib insert std, sz 5, 15mm 2548978.200-05-29 - inset patella 29mm 4118597.
 
Event or Problem Description
Legal case ¿ (b)(6).(b)(4) is associated with this case.9/13/24: additional information received in in-box on 9/10/24.Attached email and legal short form.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.As reported via legal documentation the patient had a left knee replacement on (b)(6) 2015.Approximately 7 years and 7 months after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: failed left knee due to polyethylene wear and severe femoral tibial osteolysis the previous liner was dislodged from the tibial component.Both femoral and tibial components appeared to by partially de bonded due to osteolysis within the surrounding bone.The patient tolerated the procedure well.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.Operative report from revision surgery attached.As directed by qa management: this legal complaint for polyethylene issues occurred in the us.The event did not occur in, nor is it reportable for australia, brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 91 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, mechanical problem, instability, implant pain, joint laxity, loss of range of motion, osteolysis, scar tissue, and swelling/edema.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 5F / 5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20925845
Report Number1038671-2024-04819
Device Sequence Number5105734
Product Code JWH
UDI-Device Identifier10885862004055
UDI-Public10885862004055
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model NumberLGC TIBIAL FIT TRAY CEM SZ 5F / 5T
Device Catalogue Number02-012-45-5050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale